# SDR SWAA2023020290506

- Difficulty date: January 10, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 949; STA 958 LBL 49-LBL 50; WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE.;[02] COMPLETED STEPS 1; 2 CORROSION REMOVAL.;[03] VERIFIED CORROSION REMOVAL- STEPS 1 AND 2;[04] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.185' ADJACENT TO 0.205'.  EQUIP USED:  -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[05] CORRECTION TO CORRECTIVE ACTION 4.  REMAINING MATERIAL THICKNESS STA 949 IS: 0.185' ADJACENT TO 0.205' 0.095' ADJACENT TO 0.145' 0.082' ADJACENT TO 0.085'  REMAINING MATERIAL THICKNESS STA 958 IS: 0.078' ADJACENT TO 0.080';[06] EVALUATED DAMAGE ON FLOOR SUPPORT STA 949; STA 958 LBL 49-LBL 50; WL 208. MAX MATERIAL REMOVED FOUND TO BE 0.050' FROM AREA OF ORIGINAL THICKNESS OF 0.145'. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] PARTIAL STEP 3;[09] VERIFIED STEP 3 PARCIAL;[10] PARTIAL STEPS 1-3;[11] VERIFIED STEPS 1-3;[12] VERIFIED MEASUREMENT TABLE.
